MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX

Medline Industries, LP MEDLINE; PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX
Catalog Number CUR47147RBZ
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the layers of thickness seem too loose as well as the adhesive itself" and "she had to use medical tape to keep the item from falling off her leg due to the adhesive not being sticky enough.".
 
Additional Manufacturer Narrative
The customer reported a not sticking/adhessive issue and said that the layers of thickness seem too loose as well as the adhesive itself, and she had to use medical tape to keep the item from falling off her leg due to the adhesive not being sticky enough.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD,NON-STICK,CURAD,W/ADH,2X3,ST,20/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50721596
Report Number1417592-2026-36493
Device Sequence Number21048400
Product Code NAB
UDI-Device Identifier00080196300023
UDI-Public00080196300023
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR47147RBZ
Device Lot Number6052107021
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown